# SDR AUS20031339

- Difficulty date: December 27, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Sheared
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR OUTBOARD WHEEL TIE BOLT SHEARED IN THREADED SECTION.
